# SDR AALA202411058418

- Difficulty date: October 22, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 37,648 hours, 15,527 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON RH HORIZONTAL STABILIZE R (1 EA). REPLACED HINGE ARM 4 (END-FITTING) ELEVATOR ON RH HORIZONTAL STABILIZER (1 EA) IAW AMM  55-16-42-000-001-A AND AMM 55-16-42-400-001-A. REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
